MathSciNet Relay Station
MathSciNet bibliographic data
MR727353 92A17
Levine, Daniel S. Bifurcating periodic solutions for a class of age-structured predator-prey systems. Bull. Math. Biol. 45 (1983), no. 6, 901–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement